# SDR SIMA2011313002

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 23,448 hours, 20,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE ELECT CONNECTOR TO EMERGENCY FLOOR LIGHT AT SEATS 7A/B/C AND 8A/B/C BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR PROXIMITY STRIP AT SEAT 7A & 8A IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
